# SDR AALA202503284135

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 44,232 hours, 18,851 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT LEFT AFT LAVATORY-D DOOR STICKS CLOSED AND IS VERY DIFFICULTTO OPEN. ESPECIALLY IN FLIGHT. LUBED CENTER HINGE ASSEMBLY. TIGHTEN TWO LOOSE SCREWS ON DOOR FRAME. PER CMM 25-40-64.
